MAUDE Adverse Event Report: TYBER MEDICAL 6.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 65MM; TRAUMA SCREW

TYBER MEDICAL 6.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 65MM; TRAUMA SCREW
Model Number 04.333.765
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical trial adverse events with the vigilance system.The complaint was investigated without the affected device or specific lot information.The device was discarded, therefore a device evaluation could not be performed.Upon review of clinical records, a specified device malfunction could not be established.The device was removed from the patient as a result of an additional injury sustained after the patient had an accident.With the information provided from the clinical site and no device malfunction, the root cause of the event is traced to non-device related factors.
 
Event or Problem Description
From clinical investigation: at 19-months post-operative the subject slipped in the shower and presented to the clinic with a probable anterior talofibular ligament sprain with questionable symptomatic nonunion of the subtalar joint.The subject was placed back in a fracture boot during the visit.At 23.5 months post-operative a ct scan was obtained where nonunion was confirmed.The subject had the devices removed 23.5 months post-operative and replaced with other hardware.Subject was terminated from the study after hardware removal.

Brand Name
6.5MM TI CANN COMPRESSION HEADLESS SCREW- ST- 65MM
Common Device Name
TRAUMA SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key20486422
Report Number3012966183-2024-00016
Device Sequence Number3615552
Product Code HWC
UDI-Device Identifier00819917025675
UDI-Public00819917025675
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.333.765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale
Patient Weight144 KG